# SDR QMLA2016092316110

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Bell 407
- Aircraft serial: 54392
- Aircraft time: 1,310 hours, 3,968 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 3190201
- Condition: Departed
- Location: Litter Door
- Part time: 1,310 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE PILOT AND MEDICAL CREW ARRIVED AT RECEIVING HOSPITAL WITH PATIENT ON BOARD.  WHILE UNLOADING THE PATIENT, THE CREW NOTICED THE LITTER DOOR HANDLE HAD BECOME DETACHED AND EXITED THE ACFT WHILE IN FLIGHT, AS IT WAS THERE PRIOR TO LIFTING OFF FROM THE SCENE.  THERE WERE NO KNOWN ISSUES WITH LATCHING OR SECURING THE DOOR PRIOR TO FLIGHT.  THE MECHANIC ARRIVED TO INSPECT THE ACFT AND REPLACE, INSTALL A NEW LITTER DOOR HANDLE.  ALL WORK WAS COMPLETED, AND THE ACFT WAS RETURNED TO SERVICE.
